We give bounds for the mean square deviation with respect to arbitrary probability measures of the number of integer points in translated or dilated convex bodies. The proofs are based on Fourier analytic methods.

Colzani, L., Rocco, I., Travaglini, G. (2005). Quadratic estimates for the number of integer points in convex bodies. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 54(2), 241-252 [10.1007/BF02874638].

Quadratic estimates for the number of integer points in convex bodies

COLZANI, LEONARDO;TRAVAGLINI, GIANCARLO
2005

Abstract

We give bounds for the mean square deviation with respect to arbitrary probability measures of the number of integer points in translated or dilated convex bodies. The proofs are based on Fourier analytic methods.
Articolo in rivista - Articolo scientifico
integer points convex bodies
English
Colzani, L., Rocco, I., Travaglini, G. (2005). Quadratic estimates for the number of integer points in convex bodies. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 54(2), 241-252 [10.1007/BF02874638].
Colzani, L; Rocco, I; Travaglini, G
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/6087
Citazioni
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
Social impact